International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 249-256
Coincidence theorems for nonlinear hybrid contractions
1Deptartment of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics and Computer Science, University of Leicester, Leicester LE1 7RH, UK
3Deptartment of Mathematics, Sunchon National University, Sunchon 540-742, Korea
Received 5 June 1995; Revised 12 December 1995
Copyright © 1997 Y. J. Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we give some common fixed point theorems for single-valued mappings and
multi-valued mappings satisfying a rational inequality. Our theorems generalize some results of B. Fisher,
M. L. Diviccaro et al. and V. Popa.